# SDR SWIA200718191

- Difficulty date: May 2, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 16,419 hours, 21,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: MM5186
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING WILL NOT ILLUMINATE.  REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK IAW MM 33-50-02.
